# SDR 20000508SH029

- Difficulty date: March 29, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306200
- Part serial: 1866
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WRITE-UP WAS ''GIVES ERRONEOUS READINGS AND FAILNG TCAS''.  BENCH CHECK INDICATED ENCODER PULSES B4 AND C1 INOPERATIVE AND ALTIMETER IS 50 FEET HIGH (30 FEET OUT OF LIMITS) FROM -1,000 FEET TO 2,000 FEET.  UNIT WAS SENT FOR REPAIR.  (X)
